# SDR AALA20060397

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT F/A REPORTED A LOUD NOISE FOLLOWED BY A LOUD VIBRATION IN THE BACK OF CABIN.  AT CRUISE ALL ENGINE READINGS WERE NORMAL.  LANDED DUE TO ENGINE VIBRATION.  DURING DESCENT RT HYD PRESSURE LOW LIGHT ILLUMINATED.  SMOKE REPORTED IN CABIN.  MANUALLY LOWERED LANDING GEAR AND LOST ALL RT HYD QTY.  COULD NOT GET GEAR DOOR TO RETRACT.  LANDED WITHOUT INCIDENT.  AIRCRAFT TOWED TO GATE.  REPLACED RT ENGINE DRIVEN PUMP AND RT THRUST REVERSER LINE.  ACCOMPLISHED PACK BURN.  FUNCTIONAL CHECK FLIGHT HAD RT ENGINE OIL QUANTITY FLUCTUATION TO ZERO WITH ENGINE VIBRATIONS JUST ABOVE IDLE.  RT ENGINE REPLACED ON 22 JUNE 2006 AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
